# SDR 2001F00613

- Difficulty date: August 24, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N587AL
- Make and model: Bell 407
- Aircraft serial: 53248
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: H992369
- Condition: Disintegrated
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY, BEARING ON THE SHAFT WAS DISINTEGRATED DUE TO LOSS OF GREASE.  BEARING WAS SCRAPPED AND C/W ASB 407-01-44.  (M)
